MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MASK NONREBREATHER ADULT

Medline Industries, LP MEDLINE; MASK NONREBREATHER ADULT
Catalog Number HUD1059
Medical Device Problem Codes Loose or Intermittent Connection (1371); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the mask disconnects during use, preventing the patient from receiving oxygen.The issue that multiple anesthesia providers have voiced is that the tubing easily falls off of the mask connector.
 
Additional Manufacturer Narrative
According to the facility, the tubing detached from the face mask and the user experienced "dropping o2 sats"; per the facility, the user was not injured and the provider was able to "reattach the mask and tape the tubing".A photo was received for the investigation, and in the photo provided the tubing that comes with the mask component was observed to be coming off on the mask; review of the previous trend reports found no trends for this reported issue and item number.Complaints of this type are investigated based on the physical sample and use of the item, and medline was not able to confirm what may have caused the issue.The quality team will monitor this issue for trending purposes, and reportability has not changed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MASK NONREBREATHER ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50477876
Report Number1417592-2026-26001
Device Sequence Number18685465
Product Code KGB
UDI-Device Identifier10197344042180
UDI-Public10197344042180
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD1059
Device Lot Number25HOA465
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown